MAUDE Adverse Event Report: BIGFOOT BIOMEDICAL,.INC BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM

BIGFOOT BIOMEDICAL,.INC BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Model Number FG-300188
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypoglycemia (1912); Cognitive Changes (2551); Confusion/ Disorientation (2553); Convulsion/Seizure (4406)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported severe hypoglycemic event on (b)(6) 2023.Customer reported a seizure during the event, stating they did not lose consciousness but was not in coherent state.They did not check their blood glucose level on a blood glucose meter, but asked a co-worker to scan the sensor because customer was not able to.The sensor glucose value was reportedly 69 mg/dl, but customer felt it was lower prior to the scan.Customer requested some assistance from the co-worker who provided soda to treat the low glucose conditions.There was no death or permanent impairment associated with the event.
 
Additional Manufacturer Narrative
Bigfoot conducted a thorough investigation and there was no indication that the product did not meet the specification.Data logs from the patient's unity system were reviewed and showed that the system issued a low glucose alert per specification and the alert was acknowledged and resolved.Therefore, there was no indication that the product did not meet specification.If bigfoot learns of any new information in relation to this case, another investigation will be performed, and a follow-up report will be submitted.All pertinent information available to bigfoot has been submitted.

Brand Name
BIGFOOT UNITY DIABETES MANAGEMENT SYSTEM
Common Device Name
DIABETES MANAGEMENT SYSTEM
Manufacturer (Section D)
BIGFOOT BIOMEDICAL,.INC
1820 mc carthy boulevard
milpitas CA 95035
Manufacturer (Section G)
BIGFOOT BIOMEDICAL,.INC
1820 mc carthy boulevard
milpitas CA 95035
Manufacturer Contact
kate lee
1820 mc carthy boulevard
milpitas, CA 95035
4087165600
MDR Report Key18104222
Report Number3016525500-2023-00024
Device Sequence Number14809640
Product Code QLG
UDI-Device Identifier00850003506258
UDI-Public0100850003506258
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2023
Device Model NumberFG-300188
Device Catalogue NumberFG-300188
Device Lot Number25071
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Initial Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexUnknown